# SDR AALA202211211400

- Difficulty date: November 9, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON BAFFLE LOCATED BETWEEN STA 500G AND 500H AND LEFT BUTT LINE 25. REMOVED AND REPLACED CARGO BAFFLE PER AARD 55-00-05-1
